advertisement
Question
Posted by: Maddy | 2009-11-05

Menstrual cycle confused

Goodday

I am on Mervilon, I have finished all the inactive pills (the small one) but still no period, what can the reason be, I am on it now for 7 months, but I have skipped the last cycle of small pills because of my wedding and honeymoon, can it be the reason or what? Or can it be of the intercourse.

Please advise, thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be related to skipping the pills, but the first step would be to check a pregnancy test.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2009-11-08

It could be related to skipping the pills, but the first step would be to check a pregnancy test.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement